# SDR YENA20110925345

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 27,762 hours, 9,843 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 05773
- Condition: Failed
- Location: Nr 1
- Part time: 24,196 hours, 8,594 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 823 JFK-SDQ, AIR TURNBACK TO JFK - CREW DECLARED EMERGENCY DUE TO NR 1 BLEED FAULT AFTER CROSSBLEED OPENED FOR NR 2 BLEED FAILURE.  REMOVED AND REPLACED ENGINE NR 1 FAN AIR VALVE CONTROL THERMOSTAT REF AMM 36-11-43.  OPS CHECK OK.
